# SDR CALA2025061005447

- Difficulty date: May 22, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 27,940 hours, 10,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT W/W VAPOR BARRIER UPPER ANGLE CRACK AT RBL 7". (REF AAR N/R 9976169) ESFR INFORMATION ENTERED.REMOVED AND REPLACED RH VAPOR BARRIER UPPER ANGLE AT STA 663 PER REF SRM 51-40-02-0G-0 AND DWG#111A1000.
